MathSciNet Relay Station
MathSciNet bibliographic data
MR640329 (83a:34098) 34K15
Philos, Christos A new criterion for the oscillatory and asymptotic behavior of delay differential equations. Bull. Acad. Polon. Sci. Sér. Sci. Math. 29 (1981), no. 7-8, 367–370.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement